# SDR ASOA2012101802366

- Difficulty date: September 26, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 24,350 hours, 22,120 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-563
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+126 - FS 563 SEAT TRACK CORRODED AND GOUGED IN NUMEROUS LOCATIONS.    SEAT TRACK REMOVED IAW AMM 53-01-11-002-002.  INSTALLED NEW SERVICEBLE SEAT TRACK IAW REO 601R-53-00-485, STEP 7.   FABRICATED SEAT TRACK IAW GREO 601R-53-00-485.  COMPLIED WITH REO 601R-53-00-485.
